Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
34 Publikationen
2024 | Elektronische Veröffentlichung vor dem Druck | Zeitschriftenaufsatz | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 8682 |

Browning, Timothy D., et al. “The Hasse Principle for Random Fano Hypersurfaces.” Annals of Mathematics, vol. 197, no. 3, Princeton University, 2023, pp. 1115–203, doi:10.4007/annals.2023.197.3.3.
[Preprint]
View
| Dateien verfügbar
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 9034 |

Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” International Mathematics Research Notices, vol. 2023, no. 8, Oxford Academic, 2023, pp. 6780–808, doi:10.1093/imrn/rnac048.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12313 |

Verzobio, Matteo. “Some Effectivity Results for Primitive Divisors of Elliptic Divisibility Sequences.” Pacific Journal of Mathematics, vol. 325, no. 2, Mathematical Sciences Publishers, 2023, pp. 331–51, doi:10.2140/pjm.2023.325.331.
[Published Version]
View
| Dateien verfügbar
| DOI
| WoS
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12427 |

Balestrieri, Francesca. “Some Remarks on Strong Approximation and Applications to Homogeneous Spaces of Linear Algebraic Groups.” Proceedings of the American Mathematical Society, vol. 151, no. 3, American Mathematical Society, 2023, pp. 907–14, doi:10.1090/proc/15239.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12916 |

Bonolis, Dante, and Timothy D. Browning. “Uniform Bounds for Rational Points on Hyperelliptic Fibrations.” Annali Della Scuola Normale Superiore Di Pisa - Classe Di Scienze, vol. 24, no. 1, Scuola Normale Superiore - Edizioni della Normale, 2023, pp. 173–204, doi:10.2422/2036-2145.202010_018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 13091 |

Browning, Timothy D., and Will Sawin. “Free Rational Curves on Low Degree Hypersurfaces and the Circle Method.” Algebra and Number Theory, vol. 17, no. 3, Mathematical Sciences Publishers, 2023, pp. 719–48, doi:10.2140/ant.2023.17.719.
[Published Version]
View
| Dateien verfügbar
| DOI
| WoS
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 13180 |

Browning, Timothy D., et al. “Local Solubility for a Family of Quadrics over a Split Quadric Surface.” Involve, vol. 16, no. 2, Mathematical Sciences Publishers, 2023, pp. 331–42, doi:10.2140/involve.2023.16.331.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 13973 |

Lyczak, Julian. “Order 5 Brauer–Manin Obstructions to the Integral Hasse Principle on Log K3 Surfaces.” Annales de l’Institut Fourier, vol. 73, no. 2, Association des Annales de l’Institut Fourier, 2023, pp. 447–78, doi:10.5802/aif.3529.
[Published Version]
View
| Dateien verfügbar
| DOI
| WoS
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 14245 |

Horesh, Tal, and Amos Nevo. “Horospherical Coordinates of Lattice Points in Hyperbolic Spaces: Effective Counting and Equidistribution.” Pacific Journal of Mathematics, vol. 324, no. 2, Mathematical Sciences Publishers, 2023, pp. 265–94, doi:10.2140/pjm.2023.324.265.
[Published Version]
View
| Dateien verfügbar
| DOI
| WoS
| arXiv
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 14717 |

Horesh, Tal, and Yakov Karasik. “Equidistribution of Primitive Lattices in ℝn.” Quarterly Journal of Mathematics, vol. 74, no. 4, Oxford University Press, 2023, pp. 1253–94, doi:10.1093/qmath/haad008.
[Published Version]
View
| Dateien verfügbar
| DOI
| arXiv
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12684 |

Horesh, Tal, and Frédéric Paulin. “Effective Equidistribution of Lattice Points in Positive Characteristic.” Journal de Theorie Des Nombres de Bordeaux, vol. 34, no. 3, Centre Mersenne, 2022, pp. 679–703, doi:10.5802/JTNB.1222.
[Published Version]
View
| Dateien verfügbar
| DOI
| WoS
| arXiv
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12776 |

Browning, Timothy D. “Revisiting the Manin–Peyre Conjecture for the Split Del Pezzo Surface of Degree 5.” New York Journal of Mathematics, vol. 28, State University of New York, 2022, pp. 1193–229.
[Published Version]
View
| Dateien verfügbar
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 11636 |

Kmentt, Philip, and Alec L. Shute. “The Bertini Irreducibility Theorem for Higher Codimensional Slices.” Finite Fields and Their Applications, vol. 83, no. 10, 102085, Elsevier, 2022, doi:10.1016/j.ffa.2022.102085.
[Published Version]
View
| Dateien verfügbar
| DOI
| WoS
| arXiv
2022 | Veröffentlicht | These | IST-REx-ID: 12072 |

Shute, Alec L. Existence and Density Problems in Diophantine Geometry: From Norm Forms to Campana Points. Institute of Science and Technology Austria, 2022, doi:10.15479/at:ista:12072.
[Published Version]
View
| Dateien verfügbar
| DOI
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 9199 |

Browning, Timothy D., et al. “Equidistribution and Freeness on Grassmannians.” Algebra & Number Theory, vol. 16, no. 10, Mathematical Sciences Publishers, 2022, pp. 2385–407, doi:10.2140/ant.2022.16.2385.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 9364 |

Bonolis, Dante. “On the Size of the Maximum of Incomplete Kloosterman Sums.” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 172, no. 3, Cambridge University Press, 2022, pp. 563–90, doi:10.1017/S030500412100030X.
[Published Version]
View
| Dateien verfügbar
| DOI
| WoS
| arXiv
2022 | Elektronische Veröffentlichung vor dem Druck | Zeitschriftenaufsatz | IST-REx-ID: 10018 |

Derenthal, Ulrich, and Florian Alexander Wilsch. “Integral Points on Singular Del Pezzo Surfaces.” Journal of the Institute of Mathematics of Jussieu, Cambridge University Press, 2022, doi:10.1017/S1474748022000482.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 10765 |

Cao, Yang, and Zhizhong Huang. “Arithmetic Purity of the Hardy-Littlewood Property and Geometric Sieve for Affine Quadrics.” Advances in Mathematics, vol. 398, no. 3, 108236, Elsevier, 2022, doi:10.1016/j.aim.2022.108236.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Eingereicht | Preprint | IST-REx-ID: 10788 |

Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Certain Toric Variety.” ArXiv, 2202.10909, doi:10.48550/arXiv.2202.10909.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv